# SDR FDEA202011152873

- Difficulty date: November 15, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA83183
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NR 241DF FOUND DELAMINATED AT STATION 755 TO STATION 795.  DELAMINATED FLOOR PANEL NR 241DF AT CABIN STATION 755 TO STATION 795 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL NR 241DF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL NR 241DF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
